DOI QR코드

DOI QR Code

ALGORITHMS FOR SYSTEMS OF NONLINEAR VARIATIONAL INEQUALITIES

  • Cho, Y.J. (Department of Mathematics Education College of Education Gyeongsang National University) ;
  • Fang, Y.P. (Department of Mathematics Sichuan University) ;
  • Huang, N.J. (Department of Mathematics Sichuan University) ;
  • Hwang, H.J. (Department of Mathematics Education College of Education Gyeongsang National University)
  • Published : 2004.05.01

Abstract

In this paper, we introduce and study a new system of nonlinear variational inequalities. The existence and uniqueness of solution for this problem are proved and an iterative algorithm for approximating the solution of system of nonlinear variational inequalities is constructed.

References

  1. J. Math. Anal. Appl. v.201 Perturbed algorithm and sensitivity analysis for a general class of variational inclusions S.Adly https://doi.org/10.1006/jmaa.1996.0277
  2. Appl. Math. Series Variational Convergence for Functions and Operators H.Attouch
  3. Appl. Math. Lett. v.12 Generalized implicit quasivariational inequalities with relaxed Lipschitz and relaxed Monotone mappings M.R.Bai;Y.Y.Tang;Y.P.Liu
  4. Application to Free Boundary Problems Variational and Quasi Variational Inequalities C.Baiocchi;A.Capelo
  5. Operateurs Maximaux Monotone et Semigroups de Contraction dans les Espaces de Hilbert H.Brezis
  6. Comput. Math. Appl. v.37 The Mann and Ishikawa iterative approximation of solutions to variational inclusions with accretive type mappings S.S.Chang
  7. Appl. Math. Comput. v.113 Existence and algorithm of solutions for generalized mixed implicit quasi-variational inequalities X.P.Ding https://doi.org/10.1016/S0096-3003(99)00068-5
  8. J. Math. Anal. Appl. v.210 Perturbed proximal point for generalized quasivariational inclusions X.P.Ding https://doi.org/10.1006/jmaa.1997.5370
  9. Variational Inequalities and Network Equilibrium Problems F.Giannessi;A.Maugeri
  10. Numerical Analysis of Variational Inequalities R.Golwinski;J.L.Lions;R.Tremolieres
  11. J. Math. Anal. Appl. v.185 A perturbed algorithm for variational inequalities A.Hassouni;A.Moudafi https://doi.org/10.1006/jmaa.1994.1277
  12. Appl. Math. Lett. v.9 no.3 Generalized nonlinear variational inclusions with noncompact valued mapping N.J.Huang https://doi.org/10.1016/0893-9659(96)00026-2
  13. Comput. Math. Appl. v.35 no.6 A new completely general class of variational inclusions with noncompact valued mappings N.J.Huang
  14. J. Math. Anal. Appl. v.256 Auxiliary principle and iterative algorithms for generalized set-valued strongly nonlinear mixed variational- like inequalities N.J.Huang;C.X.Deng https://doi.org/10.1006/jmaa.2000.6988
  15. Fixed point theorems and a new system of multivalued generalized order complimentarity problems N.J.Huang;Y.P.Fang https://doi.org/10.1023/A:1026222030596
  16. Publ. Math. Debrecen v.56 System of multi-valued variational inequalities G.Kassay;J.Kolumban
  17. J. Math. Anal. Appl. v.209 Mann and Ishikawa type perturbed iterative algorithms for generalized quasivariational inclusions K.R.Kazimi https://doi.org/10.1006/jmaa.1997.5368
  18. New Zealand J. Math. v.26 Some recent advances in variational inequalities Ⅰ,Ⅱ M.A.Noor
  19. Math. Comput. Modelling v.26 no.7 A new iterative method for monotone mixed variational inequality M.A.Noor https://doi.org/10.1016/S0895-7177(97)00183-0
  20. Inequality Problems in Mechanics and Applications P.D.Panagiotopoulos
  21. J. Math. Anal. Appl. v.116 General strongly nonlinear variational inequalities A.H.Siddiqi;Q.H.Ansari
  22. Math. Ineq. Appl. v.4 A system of generalized auxiliary problems principle and a system of variational inequalities R.U.Verma
  23. J. Comput. Anal. Appl. v.4 A class of iterative algorithms and solvaility of nonlinear varitational inequalities involving multivalued mappings R.U.Verma
  24. Comput. Appl. Math. v.41 Projection methods, algorithms and a new system of nonlinear variationa inequalities R.U.Verma
  25. J. Math. Anal. Appl. v.158 The generalized quasi variational inequality problem with applications Y.C.Yao
  26. KKM Theory and Applicaions in Nonlinear Analysis George X.Z.Yuan

Cited by

  1. System of generalized variational inclusions with H-accretive operators in uniformly smooth Banach spaces vol.230, pp.2, 2009, https://doi.org/10.1016/j.cam.2008.12.008
  2. --Accretive Mappings and a New System of Generalized Variational Inclusions with --Accretive Mappings in Banach Spaces vol.2011, 2011, https://doi.org/10.5402/2011/709715
  3. Stability of iterative processes with errors for a system of nonlinear (A,η)-accretive variational inclusions in Banach spaces vol.56, pp.1, 2008, https://doi.org/10.1016/j.camwa.2007.12.007
  4. Iterative algorithm with mixed errors for solving a new system of generalized nonlinear variational-like inclusions and fixed point problems in Banach spaces vol.34, pp.4, 2013, https://doi.org/10.1007/s11401-013-0777-9
  5. Convergence and stability of iterative algorithm for a new system of (A,η)-accretive mapping inclusions in Banach spaces vol.56, pp.9, 2008, https://doi.org/10.1016/j.camwa.2008.03.053
  6. An iterative algorithm for a system of generalized implicit variational inclusions vol.5, pp.1, 2016, https://doi.org/10.1186/s40064-016-2916-8
  7. New perturbed finite step iterative algorithms for a system of extended generalized nonlinear mixed quasi-variational inclusions vol.60, pp.11, 2010, https://doi.org/10.1016/j.camwa.2010.09.055
  8. Graph Convergence for the $$H(\cdot ,\cdot )$$ H ( · , · ) -Co-accretive Mapping with an Application vol.38, pp.4, 2015, https://doi.org/10.1007/s40840-014-0103-z
  9. Three-step iterative algorithm for a system of set-valued variational inclusions with -monotone operators vol.68, pp.1, 2008, https://doi.org/10.1016/j.na.2006.10.037
  10. Existence and iterative approximation of solutions of a system of general variational inclusions vol.215, pp.1, 2009, https://doi.org/10.1016/j.amc.2009.04.047
  11. Algorithms for solutions of extended general mixed variational inequalities and fixed points vol.7, pp.8, 2013, https://doi.org/10.1007/s11590-012-0516-2
  12. A new system of generalized nonlinear co-complementarity problems vol.21, pp.1-2, 2006, https://doi.org/10.1007/BF02896414
  13. Existence and stability of iterative algorithms for the system of nonlinear quasi-mixed equilibrium problems vol.24, pp.3, 2011, https://doi.org/10.1016/j.aml.2010.10.011
  14. General system of (A,η)-maximal relaxed monotone variational inclusion problems based on generalized hybrid algorithms vol.15, pp.2, 2010, https://doi.org/10.1016/j.cnsns.2009.03.037
  15. System of set-valued mixed quasi-variational-like inclusions involving H-η-monotone operators in Banach spaces vol.30, pp.1, 2009, https://doi.org/10.1007/s10483-009-0101-z
  16. System of General Variational Inequalities Involving Different Nonlinear Operators Related to Fixed Point Problems and Its Applications vol.2011, 2011, https://doi.org/10.1155/2011/689478
  17. The existence and uniqueness of solution and the convergence of a multi-step iterative algorithm for a system of variational inclusions with (A, η, m)-accretive operators vol.39, pp.3, 2007, https://doi.org/10.1007/s10898-007-9148-y
  18. On a new system of nonlinear A-monotone multivalued variational inclusions vol.327, pp.1, 2007, https://doi.org/10.1016/j.jmaa.2005.11.067
  19. A system of variational inclusions with Pη-accretive operators vol.216, pp.1, 2008, https://doi.org/10.1016/j.cam.2007.05.003
  20. Iterative approximation of a unique solution of a system of variational-like inclusions in real -uniformly smooth Banach spaces vol.67, pp.3, 2007, https://doi.org/10.1016/j.na.2006.06.049
  21. Resolvent algorithms for system of generalized nonlinear variational inclusions and fixed point problems vol.25, pp.4, 2014, https://doi.org/10.1007/s13370-013-0171-5
  22. Iterative Algorithms for New General Systems of Set-Valued Variational Inclusions Involving(A,η)-Maximal Relaxed Monotone Operators vol.2014, 2014, https://doi.org/10.1155/2014/698593
  23. On a new system of generalized mixed quasi-variational-like inclusions with -accretive operators in real -uniformly smooth Banach spaces vol.68, pp.4, 2008, https://doi.org/10.1016/j.na.2006.11.054
  24. SYSTEM OF GENERALIZED NONLINEAR MIXED VARIATIONAL INCLUSIONS INVOLVING RELAXED COCOERCIVE MAPPINGS IN HILBERT SPACES vol.31, pp.3, 2015, https://doi.org/10.7858/eamj.2015.031
  25. The p-step iterative algorithm for a system of generalized mixed quasi-variational inclusions with (H,η)-monotone operators vol.38, pp.3, 2007, https://doi.org/10.1007/s10898-006-9089-x
  26. A new system of variational inclusions with ( H, η)-monotone operators vol.74, pp.02, 2006, https://doi.org/10.1017/S0004972700035735
  27. Approximation solvability of a class of nonlinear set-valued variational inclusions involving (A,η)-monotone mappings vol.337, pp.2, 2008, https://doi.org/10.1016/j.jmaa.2007.01.114
  28. Existence and Stability of Iterative Algorithm for a System of Random Set-Valued Variational Inclusion Problems Involving (A,m,η)-Generalized Monotone Operators vol.2012, 2012, https://doi.org/10.1155/2012/590676
  29. General system of -monotone variational inclusion problems based on generalized hybrid iterative algorithm vol.1, pp.3, 2007, https://doi.org/10.1016/j.nahs.2006.07.002
  30. A system of generalized variational inclusions involving generalized H(·,·)-accretive mapping in real q-uniformly smooth Banach spaces vol.217, pp.23, 2011, https://doi.org/10.1016/j.amc.2011.04.052
  31. A new system of generalized mixed quasi-variational inclusions with (H,η)-monotone operators vol.327, pp.1, 2007, https://doi.org/10.1016/j.jmaa.2006.04.015
  32. Existence of solutions of a new system of generalized variational inequalities in Banach spaces vol.2012, pp.1, 2012, https://doi.org/10.1186/1029-242X-2012-8
  33. Perturbed projection and iterative algorithms for a system of general regularized nonconvex variational inequalities vol.2012, pp.1, 2012, https://doi.org/10.1186/1029-242X-2012-141
  34. GNM ordered variational inequality system with ordered Lipschitz continuous mappings in an ordered Banach space vol.2013, pp.1, 2013, https://doi.org/10.1186/1029-242X-2013-514
  35. New general systems of set-valued variational inclusions involving relative ( A , η ) -maximal monotone operators in Hilbert spaces vol.2014, pp.1, 2014, https://doi.org/10.1186/1029-242X-2014-407